# SDR DALA2016010900142

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WINDOW RING PAN FORWARD LOWER CORNER BETWEEN BS 14R-15R AND BS 1155 AT PAX CAB.  CORNER LWR FWD ON WINDOW RING PAN BETWEEN STR 14R-15R AND BS 1155 WAS REPAIRED IAW SRM 53-05, PAR 139, FIG 122, ERA 487747-14MA AND ERA 493648-14MA.
